# SDR USAA2010062291228

- Difficulty date: May 26, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233459200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT FR25 + 11 INCHES, -Y1292.  REPAIRED SEAT TRACK AT FR25 + 11 INCHES, -Y1292 IAW A319 SRM 53-21-15.
